# SDR 9807449933

- Difficulty date: March 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1334U
- Make and model: Doug DC-9-31
- Aircraft serial: 47280
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 37
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, FOUND A CRACK IN THE WEB OF THE FS 37 BULKHEAD AS VIEWED THROUGH ACCESS HOLE ABOVE THE LEFT UPPER RADOME GUIDE PIN HOLE.  REPAIRED PER EA 99-154843.
